# SDR HALA201506240114

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 21,799 hours, 51,994 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984213
- Part serial: 1613
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAIL CONE SLIDE FUNCTIONAL TEST FOUND TAIL CONE SLIDE PACKED IMPROPERLY UNABLE TO SEE THE PRESSURE GAUGE.  REPLACED AFT TAIL CONE SLIDE IAW AMM 25-61-02.
